# SDR DALA2023012400606

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,631 hours, 27,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plug
- Condition: Damaged
- Location: Bs 640 L25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLUG (BOLT) ON EXTERNAL FUSELAGE BS 460, S25 - 26R.  THE PLUG (BOLT) BS 460 S25-26R WAS REPAIRED PER ER/A 605364-14 REV. ORIGINAL SECTION I PERMANENT REPAIR.
